Etracker Debug:
	et_pagename = "Journal f\u00FCr die reine und angewandte Mathematik|crll|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Volume 2014, Issue 694 (Sep 2014)

Frontmatter

Page i

Published Online: 09/01/2014

Macdonald formula for curves with planar singularities

Maulik, Davesh / Yun, Zhiwei

Page 27

Published Online: 01/04/2013

Geometry of orbit spaces of proper Lie groupoids

Pflaum, Markus J. / Posthuma, Hessel / Tang, Xiang

Page 49

Published Online: 01/05/2013

Lefschetz trace formula for open adic spaces

Mieda, Yoichi

Page 85

Published Online: 01/29/2013

Finite decomposition complexity and the integral Novikov conjecture for higher algebraic K-theory

Ramras, Daniel A. / Tessera, Romain / Yu, Guoliang

Page 129

Published Online: 02/19/2013

Almost harmonic Maass forms and Kac–Wakimoto characters

Bringmann, Kathrin / Folsom, Amanda

Page 179

Published Online: 02/06/2013

Addendum: Hybrid bounds for twisted L-functions

Blomer, Valentin / Harcos, Gergely

Page 241

Published Online: 11/03/2012

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.